Publication detail

Normal subhypergroups of hypergroups of ordinary linear second-order differential operators

CHVALINA, J. KŘEHLÍK, Š.

Original Title

Normal subhypergroups of hypergroups of ordinary linear second-order differential operators

Czech Title

Normal subhypergroups of hypergroups of ordinary linear second-order differential operators

Language

cs

Original Abstract

Following the theory of hyperideals of hyperrings there are investigated certain significant normal subhypergroups of hypergoups of second-order linear ordinary differential operators. In particular there are treated basic algebraic properties of hypergroups of special differential operators in the Jacobi form.

Czech abstract

Following the theory of hyperideals of hyperrings there are investigated certain significant normal subhypergroups of hypergoups of second-order linear ordinary differential operators. In particular there are treated basic algebraic properties of hypergroups of special differential operators in the Jacobi form.

Documents

BibTex


@article{BUT93538,
  author="Jan {Chvalina} and Štěpán {Křehlík}",
  title="Normal subhypergroups of hypergroups of ordinary linear second-order differential operators",
  annote="Following the theory of hyperideals of hyperrings there are investigated certain significant normal subhypergroups of hypergoups of second-order linear ordinary differential operators. In particular there are treated basic algebraic properties of hypergroups of special differential operators in the Jacobi form.",
  chapter="93538",
  number="1",
  volume="2012",
  year="2012",
  month="august",
  pages="1--9",
  type="journal article - other"
}